Title

Junket Trips

Publication Date

6-16-2009

Original Citation

Abraham Pizam, "Junket Trips." International Journal of Hospitality Management, Vol. 28, No. 4, (2009), p. 485

Number of Pages

485

Document Type

Commentary

Language

English

Source Title

International Journal of Hospitality Management

Volume

28

Issue

4

College

Rosen College of Hospitality Management

Location

Rosen College of Hospitality Management

This document is currently not available for download.

http://dx.doi.org/10.1016/j.ijhm.2009.06.001

" title="View via DOI" target="_blank" class="btn" > View via DOI


Share

COinS